# SDR 0203823220

- Difficulty date: November 7, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 37,312 hours, 16,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "M" check found corrosion on fuselage skin at frame 65 between Stringers 30R and 31R. Repaired per EA 32-191301.
